# SDR DALA2015060403597

- Difficulty date: June 3, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 65,995 hours, 49,110 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 14D IN THE CABIN WAS INOPERATIVE.   MAINTENANCE FOUND WIRES DAMAGED IN THE UNDERSEAT HARNESS.  THE WIRE HARNESS WAS REPAIRED AND THE SYS RETURNED TO NORMAL OPERATION.  LP 6717398.
